Lightning, Berks
- When
- July 21, 10:32 PM EST
- Where
- Berks County, Reading
- Injuries
- 1 direct, 0 indirect
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.416, -75.926 (the zone’s center; the record gives no point)
At 11:32 PM EDT on July 21st, a man walking in Reading, PA (Berks County) was struck by lightning. Reports indicate that lightning struck a nearby puddle then hit the man in the leg.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
At 11:32 PM EDT on July 21st, a man walking in Reading, PA (Berks County) was struck by lightning. Reports indicate that lightning struck a nearby puddle then hit the man in the leg. No details regarding the extent of the man's injuries were reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 21, 8:30 PM EST, 2 hours 2 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
930 PM EDT FRI JUL 21 2006
.UPDATE...
ZONES WILL BE CLEANED TO LOWER POPS OVRNGT EXCEPT FOR THE SLIVER OF
OUR CENTRAL CWA WHERE FFWS ARE ISSUED AND MIGHT BE REQUIRED LOCNS
FARTHER E.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH FOR PAZ060-061-067>071 FROM NOON SATURDAY TO
MIDNIGHT SUNDAY.
NJ...FLASH FLOOD WATCH FOR NJZ015>019 FROM NOON SATURDAY TO
MIDNIGHT SUNDAY.
DE...FLASH FLOOD WATCH FOR DEZ001 FROM NOON SATURDAY TO MIDNIGHT
SUNDAY.
MD...FLASH FLOOD WATCH FOR MDZ008 FROM NOON SATURDAY TO MIDNIGHT
SUNDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ450>455 UNTIL 9 AM SUNDAY.
&&
TFG
PREV AFD *********************************************************
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
INITIAL ACTIVITY IN ADVANCE OF THE FRONT CURRENTLY IN PROGRESS. THE
FRONT WILL APPROACH AND THEN STALL ACROSS AREA WITH A WAVE FORMING
FOR SATURDAY. MODELS ARE ADVERTIZING DEEP MOISTURE...850 TD IN
EXCESS OF 16C...LOW LEVEL JET OF 50+ KTS AND PW OF OVER 2 INCHES
PROMPTED AN ISSUING OF A FLASH FLOOD WATCH FOR TOMOOROW. RAINFALL
TODAY OF UP TO 1 INCH WITH LOCALLY HIGHER AMOUNTS SETTING STAGE FOR
TOMORROWS HEAVIER RAINFALL.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
AFTER A WET WEEKEND, THINGS WILL BEGIN TO DRY OUT EARLY NEXT WEEK AS
UPPER TROF FLATTENS OUT AND LIFTS NORTHEAST. A WEST TO NORTHWEST
SURFACE FLOW WILL GIVE A BREAK IN THE HIGH HUMIDITY. BY MID WEEK THE
RETURN FLOW AROUND THE BERMUDA HIGH SETS UP AS HUMIDITY RETURNS
ALONG WITH SHOWERS AND THUNDERSTORMS.
&&
.AVIATION...
ITLL BE A PICN CHOOSE THE RIGHT TIME FOR VFR FLYING NEXT COUPLE OF
DAYS. SKIES ARE A BIT HAZY WITH SOME CLOUD OVER AND DEW POINTS IN
THE 70S. AS A RESULT, SHOWERS AND TSTMS TAKING FULL ADVANTAGE OF THE
INSTABILITY TODAY AND ALREADY TSTMS ARE DEVELOPING OVER A WIDE AREA.
SOME PRETTY DECENT CELLS NEAR SANDY HOOK AND WILMINGTON AND SUSSEX
CO NJ. CELL MOTION IS FROM THE SW AT ONLY 7 KNOTS. EXPECT CONDITIONS
TO BRIEFLY BECOME MVFR/IFR IN HEAVIER SHOWERS AND LATER TONIGHT WITH
SOME FOG. TOMORROW SHOULD BE CARBON COPY OF THE WEATHER TODAY. SW
FLOW WILL PREVAIL AT THE SURFACE.
&&
.MARINE...
WELL START FROM THE BEACH WHERE THE WAVES ARE 3 AT AVALON AND 2.5
AT BRANT BEACH LBI. FARTHER OFFSHORE WAVE ARE 4 FT AT 44009 WITH A
SW WIND OF 19 KTS. THE MAJOR PLAYER FOR WINDS AND SEAS WILL BE THE
LOCATION OF THE HUGE WESTERN ATLANTIC HIGH WHICH WILL PERSIST INTO
SUNDAY. THE HIGH ALONE WOULD NOT BE MUCH OF A PROBLEM BUT WITH A COLD
FRONT PUSHING SOUTHEAST TOWARD THE COAST, THE GRADIENT IS GOING TO
TIGHTEN SIGNIFICANTLY. SLOW TREND IN SEAS AND WIND THIS EVENING BUT
A RAPID INCREASE IN WINDS AND SEAS SATURDAY INTO SATURDAY NIGHT. THE
LOW MOVES NORTHEAST ALONG THE FRONTAL BOUNDARY AND THE WINDS
EVENTUALLY RELAX HEADING INTO MONDAY. SMALL CRAFT ADVISORY
ADVISORIES WILL BE UP FOR A GOOD PART OF THE TIME THROUGH THE
WEEKEND.
RIP CURRENT RISK REMAINS MODERATE AND MAY CONTINUE AT LEAST MODERATE
FOR PART OF SATURDAY. REMEMBER TO SWIM ONLY WHERE LIFEGUARDS ARE
PRESENT, NEVER ALONE OR AT NIGHT.
WATER TEMPERATURES HAVE RISEN SIGNIFICANTLY LAST WEEK. POINT
PLEASANT WENT FROM 63 TO 74. AVALON WENT FROM 61 TO 75 IN TWO DAYS.
&&
.HYDROLOGY...
ANOTHER WET PATTERN BEGINNING AS A FRONTAL BOUNDARY APPROACHS AND
THEN STALLS OVER THE AREA. RAINFALL AMOUNTS FOR ROUND ONE WHICH
BEGAN TODAY INTO TONIGHT SHOULD AVERAGE A HALF TO ONE INCH
BASINWIDE...BUT WITH LOCALIZED AMOUNTS OF 3 TO 4 INCHES POSSIBLE.
THE NEXT ROUND MIGHT CONTAIN MORE WIDESPREAD PRECIPITATION WITH
GENERALLY 1 TO 2 INCH BASINWIDE WITH AMOUNTS IN EXCESS OF 4 INCHES
POSSIBLE. THE HEAVIEST RAIN HOPEFULLY WILL NOT FALL ON THE SAME
EXACT AREAS TWO DAYS IN A ROW. SMALL AND MID SIZED STREAMS WILL NEED
CLOSE MONITORING BUT MAIN STEM RIVERS SHOULD REMAIN WITHIN BANKS.
HAVE ISSUED A FLASH FLOOD WATCH FOR THIS.
&&
SHORT TERM/HYDROLOGY/LONG TERM...ZEV
AVIATION/MARINE...JEHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 418 AM EDT FRI JUL 21 2006 ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-221000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 418 AM EDT FRI JUL 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH HEAVY RAIN...GUSTY WINDS AND FREQUENT LIGHTNING ARE LIKELY ESPECIALLY THIS AFTERNOON AND EVENING. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MORE THUNDERSTORMS WITH MORE WIDESPREAD HEAVY RAIN IS LIKELY SATURDAY AND SATURDAY NIGHT. IN ADDITION, THE STORM PREDICTION CENTER HAS PLACED MOST OF THE REGION IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SATURDAY. A COMPREHENSIVE SPECIAL WEATHER STATEMENT HAS BEEN ISSUED UNDER WMO HEADER WWUS81. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED. PLEASE THOUGH REPORT ANY SEVERE WEATHER OR FLOODING THAT OCCURS IN YOUR AREA. TFG
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
620 PM EDT FRI JUL 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM LIGHTNING 2 SSW DELANCO 40.02N 74.96W
07/21/2006 BURLINGTON NJ BROADCAST MEDIA
A HOME WAS STRUCK BY LIGHTNING IN DELRAN, SPARKING A FIRE
AND DAMAGING THE HOME. NO INJURIES REPORTED.
0301 PM LIGHTNING 5 NE PORTLAND 40.97N 75.03W
07/21/2006 WARREN NJ EMERGENCY MNGR
3 PEOPLE WERE REPORTEDLY STRUCK BY LIGHTNING ON
EISENHOWER ROAD IN BLAIRSTOWN. THE EXTENT OF INJURIES ARE
UNKNOWN.
0310 PM TSTM WND GST 1 W MOUNT HOLLY 39.99N 74.81W
07/21/2006 E57.00 MPH BURLINGTON NJ TRAINED SPOTTER
A 57 MPH THUNDERSTORM WIND GUST WAS REPORTED IN
WESTAMPTON.
0310 PM TSTM WND DMG 2 SSW DELANCO 40.02N 74.96W
07/21/2006 BURLINGTON NJ LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN IN DELRAN.
0312 PM HAIL WILLINGBORO 40.03N 74.89W
07/21/2006 M0.75 INCH BURLINGTON NJ TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN WILLINGBORO.
0319 PM FLASH FLOOD CHARLESTOWN 39.58N 75.98W
07/21/2006 CECIL MD EMERGENCY MNGR
FLOODING OF STREAMS AND CREEKS. ROUTE 7 CLOSED DUE TO
FLOODING. A HOUSE REPORTED TO BE SURROUNDED BY WATER ON
BALTIMORE STREET WITH SOME DAMAGE TO THE HOME.
0328 PM HEAVY RAIN MOUNT HOLLY 39.99N 74.79W
07/21/2006 M1.20 INCH BURLINGTON NJ OFFICIAL NWS OBS
1.20 INCHES OF RAIN MEASURED IN 30 MINUTES AT THE
NATIONAL WEATHER SERVICE OFFICE IN MOUNT HOLLY, NJ.
0328 PM HEAVY RAIN WILLINGBORO 40.03N 74.89W
07/21/2006 M1.51 INCH BURLINGTON NJ TRAINED SPOTTER
1.51 INCHES OF RAIN MEASURED IN 30 MINUTES IN
WILLINGBORO.
0351 PM TSTM WND GST WRIGHTSTOWN 40.03N 74.63W
07/21/2006 M59.00 MPH BURLINGTON NJ OFFICIAL NWS OBS
A 59 MPH THUNDERSTORM WIND GUST WAS MEASURED AT THE
MCGUIRE AIR FORCE BASE.
0400 PM TSTM WND DMG PEMBERTON 39.97N 74.69W
07/21/2006 BURLINGTON NJ EMERGENCY MNGR
SEVERAL LARGE TREE LIMBS DOWN NEAR PEMBERTON.
0400 PM TSTM WND DMG EDISON 40.53N 74.37W
07/21/2006 MIDDLESEX NJ EMERGENCY MNGR
TREE KNOCKED DOWN IN EDISON, WITH POWER LINES DOWN ON
ROUTE 130.
0410 PM HAIL PERTH AMBOY 40.52N 74.27W
07/21/2006 M0.50 INCH MIDDLESEX NJ TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN PERTH AMBOY.
0410 PM HAIL OLD BRIDGE 40.39N 74.33W
07/21/2006 M0.50 INCH MIDDLESEX NJ CO-OP OBSERVER
DIME SIZE HAIL REPORTED IN OLD BRIDGE.
0427 PM TSTM WND DMG SEABROOK FARMS 39.50N 75.22W
07/21/2006 CUMBERLAND NJ EMERGENCY MNGR
TREES AND WIRES DOWN ALONG BIG OAK ROAD NEAR CENTERTON
ROAD.
0503 PM TSTM WND GST MILLVILLE 39.39N 75.05W
07/21/2006 M56.00 MPH CUMBERLAND NJ ASOS
A 56 MPH WIND GUST WAS MEASURED AT THE MILLVILLE AIRPORT.
0505 PM TSTM WND DMG 8 S MILLVILLE 39.27N 75.05W
07/21/2006 CUMBERLAND NJ TRAINED SPOTTER
TREE LIMBS KNOCKED DOWN WHICH BROUGHT DOWN POWER LINES IN
NEWPORT, AND A THUNDERSTORM WIND GUST TO 48 MPH WAS
REPORTED.
0610 PM FLASH FLOOD 2 N SOMERVILLE 40.60N 74.61W
07/21/2006 SOMERSET NJ EMERGENCY MNGR
NUMEROUS ROADS FLOODED IN THE BRIDGEWATER, WEST
PLAINFIELD AND WARREN AREAS.
&&
GORSESPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 657 PM EDT FRI JUL 21 2006 PAZ054-061-062-069-220030- CARBON-LEHIGH-NORTHAMPTON-BUCKS- INCLUDING THE CITIES OF...JIM THORPE...ALLENTOWN...BETHLEHEM... EASTON...DOYLESTOWN 657 PM EDT FRI JUL 21 2006 ...STRONG THUNDERSTORMS WILL EFFECT THE AREA... AT 650 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS AROUND THE AREA, WITH ADDITIONAL STORMS APPROACHING CARBON COUNTY. THESE STORMS WILL PRODUCE LOCALLY TORRENTIAL RAINFALL AND GUSTY WINDS. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH SOME OF THE THUNDERSTORMS. BE ON THE LOOKOUT FOR LOCALIZED FLOODING OF ROADS IN ANY POOR DRAINAGE AREAS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR UPDATES AND POSSIBLE WARNINGS. GORSE
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
825 PM EDT FRI JUL 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM LIGHTNING 2 SSW DELANCO 40.02N 74.96W
07/21/2006 BURLINGTON NJ BROADCAST MEDIA
A HOME WAS STRUCK BY LIGHTNING IN DELRAN, SPARKING A FIRE
AND DAMAGING THE HOME. NO INJURIES REPORTED.
0301 PM LIGHTNING 5 NE PORTLAND 40.97N 75.03W
07/21/2006 WARREN NJ EMERGENCY MNGR
3 PEOPLE WERE REPORTEDLY STRUCK BY LIGHTNING ON
EISENHOWER ROAD IN BLAIRSTOWN. THE EXTENT OF INJURIES ARE
UNKNOWN.
0310 PM TSTM WND DMG 2 SSW DELANCO 40.02N 74.96W
07/21/2006 BURLINGTON NJ LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN IN DELRAN.
0310 PM TSTM WND GST 1 W MOUNT HOLLY 39.99N 74.81W
07/21/2006 E57.00 MPH BURLINGTON NJ TRAINED SPOTTER
A 57 MPH THUNDERSTORM WIND GUST WAS REPORTED IN
WESTAMPTON.
0312 PM HAIL WILLINGBORO 40.03N 74.89W
07/21/2006 M0.75 INCH BURLINGTON NJ TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN WILLINGBORO.
0319 PM FLASH FLOOD CHARLESTOWN 39.58N 75.98W
07/21/2006 CECIL MD EMERGENCY MNGR
FLOODING OF STREAMS AND CREEKS. ROUTE 7 CLOSED DUE TO
FLOODING. A HOUSE REPORTED TO BE SURROUNDED BY WATER ON
BALTIMORE STREET WITH SOME DAMAGE TO THE HOME.
0328 PM HEAVY RAIN MOUNT HOLLY 39.99N 74.79W
07/21/2006 M1.20 INCH BURLINGTON NJ OFFICIAL NWS OBS
1.20 INCHES OF RAIN MEASURED IN 30 MINUTES AT THE
NATIONAL WEATHER SERVICE OFFICE IN MOUNT HOLLY, NJ.
0328 PM HEAVY RAIN WILLINGBORO 40.03N 74.89W
07/21/2006 M1.51 INCH BURLINGTON NJ TRAINED SPOTTER
1.51 INCHES OF RAIN MEASURED IN 30 MINUTES IN
WILLINGBORO.
0351 PM TSTM WND GST WRIGHTSTOWN 40.03N 74.63W
07/21/2006 M59.00 MPH BURLINGTON NJ OFFICIAL NWS OBS
A 59 MPH THUNDERSTORM WIND GUST WAS MEASURED AT THE
MCGUIRE AIR FORCE BASE.
0400 PM TSTM WND DMG EDISON 40.53N 74.37W
07/21/2006 MIDDLESEX NJ EMERGENCY MNGR
TREE KNOCKED DOWN IN EDISON, WITH POWER LINES DOWN ON
ROUTE 130.
0400 PM TSTM WND DMG PEMBERTON 39.97N 74.69W
07/21/2006 BURLINGTON NJ EMERGENCY MNGR
SEVERAL LARGE TREE LIMBS DOWN NEAR PEMBERTON.
0410 PM HAIL OLD BRIDGE 40.39N 74.33W
07/21/2006 M0.50 INCH MIDDLESEX NJ CO-OP OBSERVER
DIME SIZE HAIL REPORTED IN OLD BRIDGE.
0410 PM HAIL PERTH AMBOY 40.52N 74.27W
07/21/2006 M0.50 INCH MIDDLESEX NJ TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN PERTH AMBOY.
0427 PM TSTM WND DMG SEABROOK FARMS 39.50N 75.22W
07/21/2006 CUMBERLAND NJ EMERGENCY MNGR
TREES AND WIRES DOWN ALONG BIG OAK ROAD NEAR CENTERTON
ROAD.
0503 PM TSTM WND GST MILLVILLE 39.39N 75.05W
07/21/2006 M56.00 MPH CUMBERLAND NJ ASOS
A 56 MPH WIND GUST WAS MEASURED AT THE MILLVILLE AIRPORT.
0505 PM TSTM WND DMG 8 S MILLVILLE 39.27N 75.05W
07/21/2006 CUMBERLAND NJ TRAINED SPOTTER
TREE LIMBS KNOCKED DOWN WHICH BROUGHT DOWN POWER LINES IN
NEWPORT, AND A THUNDERSTORM WIND GUST TO 48 MPH WAS
REPORTED.
0610 PM FLASH FLOOD 2 N SOMERVILLE 40.60N 74.61W
07/21/2006 SOMERSET NJ EMERGENCY MNGR
NUMEROUS ROADS FLOODED IN THE BRIDGEWATER, WEST
PLAINFIELD AND WARREN AREAS.
0655 PM FLASH FLOOD METUCHEN 40.54N 74.36W
07/21/2006 MIDDLESEX NJ TRAINED SPOTTER
SOME CARS STUCK UNDER OVERPASSES DUE TO FLOODING IN
METUCHEN. 1.40 INCHES OF RAIN MEASURED IN 40 MINUTES.
0715 PM TSTM WND DMG DUBLIN 40.37N 75.20W
07/21/2006 BUCKS PA FIRE DEPT/RESCUE
NUMEROUS POWER LINES WERE REPORTED DOWN NEAR THE
TOWNSHIPS OF TINICUM AND PLUMSTEAD.
0720 PM TSTM WND DMG STOCKTON 40.41N 74.98W
07/21/2006 HUNTERDON NJ EMERGENCY MNGR
TREES AND POWER LINES DOWN IN DELAWARE TOWNSHIP.
0735 PM FLASH FLOOD EDISON 40.53N 74.37W
07/21/2006 MIDDLESEX NJ TRAINED SPOTTER
FLOODING REPORTED ALONG ROUTE 514 IN EDISON.
&&
GORSEThe Philadelphia radar (KDIX), 139 km away, was scanning. The volume nearest the first event began at 03:34 UTC.
1 lightning. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2006Every state in 2006This day in weather historyWarnings in Pennsylvania, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5522929.